PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the Behavior of Power Series with Completely Additive Coefficients

Volume 63 / 2015

Oleg Petrushov Bulletin Polish Acad. Sci. Math. 63 (2015), 217-225 MSC: Primary 11N37; Secondary 30B30. DOI: 10.4064/ba8018-1-2016 Published online: 18 January 2016

Abstract

Consider the power series $\mathfrak {A}(z)= \sum _{n=1}^{\infty }\alpha (n)z^n$, where $\alpha (n)$ is a completely additive function satisfying the condition $\alpha (p)=o(\operatorname {ln}p)$ for prime numbers $p$. Denote by $e(l/q)$ the root of unity $e^{2\pi il/q}$. We give effective omega-estimates for $\mathfrak {A}(e(l/p^k)r)$ when $r\to 1-$. From them we deduce that if such a series has non-singular points on the unit circle, then it is a zero function.

Authors

  • Oleg PetrushovMoscow State University
    Moscow, Russia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image